CaltechAUTHORS
  A Caltech Library Service

A version of Gordon's theorem for multi-dimensional Schrödinger operators

Damanik, David (2004) A version of Gordon's theorem for multi-dimensional Schrödinger operators. Transactions of the American Mathematical Society, 356 (2). pp. 495-507. ISSN 0002-9947. http://resolver.caltech.edu/CaltechAUTHORS:20110829-153829965

[img]
Preview
PDF - Published Version
See Usage Policy.

224Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110829-153829965

Abstract

We consider discrete Schrödinger operators in H = Δ + V in ℓ^2(Z^d) with d ≥ 1, and study the eigenvalue problem for these operators. It is shown that the point spectrum is empty if the potential V is sufficiently well approximated by periodic potentials. This criterion is applied to quasiperiodic V and to so-called Fibonacci-type superlattices.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9947-03-03442-1DOIUNSPECIFIED
http://www.ams.org/journals/tran/2004-356-02/S0002-9947-03-03442-1/home.htmlPublisherUNSPECIFIED
Additional Information:© 2003 American Mathematical Society. Received by the editors October 9, 2001. Article electronically published on September 22, 2003. This research was partially supported by NSF grant DMS-0010101.
Funders:
Funding AgencyGrant Number
NSFDMS-0010101
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet review2022708
Classification Code:MSC (2000): Primary 81Q10, 47B39
Record Number:CaltechAUTHORS:20110829-153829965
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20110829-153829965
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:25154
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:30 Aug 2011 21:06
Last Modified:26 Dec 2012 13:38

Repository Staff Only: item control page